# SDR UPS05845049

- Difficulty date: July 10, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SAA3779498501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER MAIN CABIN STA 857.125 L19L INBD INTERCOSTAL ATTACH ANGLE CRACKED .500" LONG BETWEEN FASTENERS AT FRAME IN RADIUS.  REMOVED ATTACH ANGLE, FABRICATED AND INSTALLED IAW SRM 51-1-20D AND DWG 3779498.
